- -

A note on uniform entropy for maps having topological specification property

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A note on uniform entropy for maps having topological specification property

Mostrar el registro completo del ítem

Shah, S.; Das, R.; Das, T. (2016). A note on uniform entropy for maps having topological specification property. Applied General Topology. 17(2):123-127. doi:10.4995/agt.2016.4555.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72382

Ficheros en el ítem

Metadatos del ítem

Título: A note on uniform entropy for maps having topological specification property
Autor:
Fecha difusión:
Resumen:
[EN] We prove that if a uniformly continuous self-map $f$ of a uniform space has topological specification property then the map $f$ has positive uniform entropy, which extends the similar known result for homeomorphisms ...[+]
Palabras clave: Topological specification property , Uniform entropy , Uniform spaces
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2016.4555
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2016.4555
Agradecimientos:
The second author is supported by UGC Major Research Project F.N. 42-25/2013(SR)
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem